Translator Disclaimer
December 2001 Bour's Theorem in Minkowski Geometry
Toshihiko IKAWA
Tokyo J. Math. 24(2): 377-394 (December 2001). DOI: 10.3836/tjm/1255958182

Abstract

In three dimensional Minkowski space, we show that a generalized helicoid is isometric to a rotation surface so that helices on the helicoid correspond to parallel circles on the rotation surface. Moreover, if these surfaces have the same Gauss map, we can determine them.

Citation

Download Citation

Toshihiko IKAWA. "Bour's Theorem in Minkowski Geometry." Tokyo J. Math. 24 (2) 377 - 394, December 2001. https://doi.org/10.3836/tjm/1255958182

Information

Published: December 2001
First available in Project Euclid: 19 October 2009

MathSciNet: MR1874978
zbMATH: 1028.53007
Digital Object Identifier: 10.3836/tjm/1255958182

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.24 • No. 2 • December 2001
Back to Top